Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 157190, 8 pages
http://dx.doi.org/10.1155/2013/157190
Research Article

Generalized Yosida Approximations Based on Relatively -Maximal -Relaxed Monotonicity Frameworks

Department of Mathematics, Sichuan University of Science & Engineering, Zigong, Sichuan 643000, China

Received 14 May 2013; Accepted 15 July 2013

Academic Editor: Pekka Koskela

Copyright © 2013 Heng-you Lan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Heng-you Lan, “Generalized Yosida Approximations Based on Relatively -Maximal -Relaxed Monotonicity Frameworks,” Abstract and Applied Analysis, vol. 2013, Article ID 157190, 8 pages, 2013. doi:10.1155/2013/157190